| Model Number |
1021-06 |
| Medical Device Problem Codes |
Incorrect, Inadequate or Imprecise Result or Readings (1535); High Readings (2459)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
06/17/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Multiple attempts to follow up with the user were made, however, no response has been received to date.There is not enough information available to further investigate this case.Therefore, no resolution is available.
Event or Problem Description
On (b)(6), the user contacted dario to report high blood glucose (bg) readings.The user reported receiving inaccurate bg readings compared to his old meter and his a1c results.The user reported bg readings from his dario meter that were 50+ mg/dl higher than his other device.The user also stated that he tested his bg readings with a new cartridge of strips, however received the same high readings.